| Model Number |
GIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the gastrointestinal videoscope had foreign objects in the nozzle.There were no reports of patient involvement.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information, a correction, and the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it could not be determined what the foreign material was.Due to the leakage from light/right and upward/downward angulation control knob identified during evaluation, proper reprocessing may not have been possible, and the foreign matter may not have been removed.However, the definitive root cause could not be determined.The suggested event is detectable and preventable by handling device in accordance with the following ifu.Ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states the preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.